MathSciNet Relay Station
MathSciNet bibliographic data
MR1138951 53A10 (58F07)
Bobenko, A. I. Surfaces of constant mean curvature and integrable equations. (Russian) Uspekhi Mat. Nauk 46 (1991), no. 4(280), 3--42, 192; translation in Russian Math. Surveys 46 (1991), no. 4, 1–45
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement